# SDR SWAA2022052409880

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 21,517 hours, 9,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WILL NOT OPEN / [01] FOUND BROKEN SCREW ON THE UPPER GUIDE ARM PIN. R/R PIN AND SCREW PER AMM 52-11-21. AND OPS CHECK OF FWD ENTRY DOOR IS O.K
